(I have not checked my blood pressure since I went to the doctor over a year ago, so I don't know how long I have had this....) I am female, 26 years old, I am 5'8 and weigh 175 lbs(i have gained about 20lb. in the past 6-7 months) I am not really stressed, but about 6 days ago I was upset. I usually eat fast food 1-3 times per week.
Yesterday I was at the supermarket and passed by the pharmacy and decided to take my blood pressure. It said 121/82 which is high normal (prehypertension) so I started to worry and immediately started eating healthy since last night. About a half hour after dinner, I took my bp again as we had to go back to the store anyway. I had a grilled chicken salad with apples, walnuts and raspberry vinagrette.. it went up to 133/84. This morning a half hour after I woke up I went to the supermarket again just out of curiosity and it went up again to 134/90 Stage Hypertension. I did not drink or eat anything. Breakfast I had a NutriBullet shake with lots of veggies & fruit and egg whites. I also have been taking fish oil vitamins and drinking lots of water since yesterday. I do not eat any kinds of seafood.
I am worried as my bp keeps going up every time I take it. I made a doctors appt for next week but I would really like to get my bp down before then as I am very worried and a hypercondriact. (spelling?) Any tips or advice? If I keep eating clean/low sodium/low carbs how many days/weeks can I expect for it to go back to normal?
I am 51 year old white male 6'2" 195 pounds and in pretty good health. I have no family history of heart disease, but some family history of of high blood pressure. I have been treated with Toporol xl 25mg and just was changed to 50mg. I have really bad whitecoat syndrome and get nervous during readings. I have taken my BP over several weeks and average about 135/82. Sometimes during the day I get high readings of 145/93. Almost always in the evening when I take my BP it averages around 115/70. Is my anxiety driving my higher readings? Not sure what to make of all these different readings. Worry about higher readings don't help either.View Thread
Dr. Had giving my Amlodipine 5MG along with Losartan 100mg. But I m not taking the Amlodipine by choice , I was feeling kinda iffy about it. But now I'm thinking if I should start taking it.?? But I want other people's opinion about it. Please share. Should I take it or not. My dr. Doesn't know I'm not taking it by the way.View Thread
Hey, I need answers! Hopefully someone can help. I'm on metoprolo 50mg and losartan 100mg . My bp is pretty normal during the day but sometimes at night it will spike up to like 161/102 . I noticed this because when I'm trying to sleep or I wake up in the middle of the night feeling pressure in my face and head or sometimes that falling feeling. So I get up and check my bp and of course it's high. I get so worried that I stay up up and keep checking my bp till it drops back to normal. Sometimes it takes a while and then my anxiety starts kicking in. Can someone help?View Thread
Began Coumadin almost six months ago and am almost completely bald. Don't know what to do to repair, but I'm nearing a time that I will stop the drug myself. Four months of hospitalization due to infection and blood clot has taken its toll on me. I'm 69 and want to live with my hair back!
I agree with HERBLIFE, sodium needs to be cut out as much as possible. I am on lysinopril and have lost weight and drastically changed my diet. I think half an avacado a day has also had a significant impact on my BP. I eat 5 to 9 servings of fruits and veggies a day but I really noticed a difference when I added the avacado a day. There are a ton of wonderful healthy foods out there, dont give up!View Thread
I started to have blood pressure spikes about 10 years ago, mainly at night and they would wake me up. About 5 years ago the blood pressure becamae elevated all the time and I still have spikes, mainly at night. I have tried over 30 different medications for this and I am not able to tolerate any of them. Beta blockers actually make my blood pressure go even higher and has put me in the ER twice. I am presently on clonidine and amiloride, both make me feel horrible and exhausted.
I also have low potassium and I am taking a lot of potassium to keep it in the normal range. I also have low magnesium that I just started to take some supplements for that. All of this is under a doctor's care.
Then I have a rash that comes and goes from time to time. I have been to a dermatologist and they can't figure out what it is.
I just heard from my PCP and now I have elevated glucose levels. I will have to start medication for that too now.
I am exhausted, I had to quit working because of all of this and now I feel like I am spiraling down even further.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.